# SDR SWIA200311863

- Difficulty date: March 27, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 1,407 hours, 1,119 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING APPROACH FOR LANDING AT DEN.  LANDED WITHOUT INCIDENT.  INSPECTED FLAPS FOR KINKS.  NO DEFECTS NOTED.  CYCLED POWER.  RESET COMPUTER.  OPS CHECK GOOD.
